EMAIL THIS PAGE TO A FRIEND

Acta dermato-venereologica

Toxic epidermal necrolysis-like cutaneous lupus erythematosus: A series of three patients.


PMID 20169302

Abstract

Toxic epidermal necrolysis-like lesions have been described in the setting of lupus erythematosus, and have been considered as a specific hyperacute variant of cutaneous lupus erythematosus, with features different from classical drug-related toxic epidermal necrolysis. We report here a series of three patients with lupus erythematosus who presented with severe worsening of their cutaneous disease in a toxic epidermal necrolysis-like fashion. We compared these cases with cases reported previously. Based on this discussion, we speculate that some of these patients may have classical drug-related toxic epidermal necrolysis rather than lupus erythematosus-related toxic epidermal necrolysis.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

PHR1258
Chloroquine phosphate, Pharmaceutical Secondary Standard; Certified Reference Material
C18H26ClN3 · 2H3PO4